Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 37, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Oct 27, 2008, 4:40 AM EDT for 4 counties in Florida. It took effect at Oct 27, 2008, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 4:40 AM EDT (08:40 UTC)
- In effect from
- Oct 27, 2008, 1:00 PM EDT
- Expired
- Oct 27, 2008, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 270840 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 440 AM EDT MON OCT 27 2008 ...EARLY SEASON COLD FRONT WILL BRING LOW RELATIVE HUMIDITY VALUES TO CENTRAL FLORIDA BEGINNING THIS AFTERNOON THROUGH MID WEEK... FLZ053-141-280830- /O.CAN.KMLB.FW.A.0033.081027T1700Z-081027T2300Z/ /O.NEW.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ OSCEOLA-COASTAL VOLUSIA- 440 AM EDT MON OCT 27 2008 ...FIRE WEATHER WATCH FOR THIS AFTERNOON IS CANCELED... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE FIRE WEATHER WATCH FOR THIS AFTERNOON HAS BEEN CANCELED. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT AND WILL BRING INCREASINGLY DRIER AIR TOMORROW...WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ041-044>046-144-280830- /O.UPG.KMLB.FW.A.0033.081027T1700Z-081027T2300Z/ /O.NEW.KMLB.FW.W.0037.081027T1700Z-081027T2300Z/ /O.NEW.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- 440 AM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH FOR THIS AFTERNOON IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A DRY AIRMASS OVER THE AREA WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW CRITICAL LEVELS THIS AFTERNOON FOR SEVERAL HOURS. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT...BRINGING EVEN DRIER CONDITIONS TOMORROW...WITH NORTHWEST WINDS AROUND 15 TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ047-054-058-059-147-280830- /O.NEW.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- NORTHERN BREVARD- 440 AM EDT MON OCT 27 2008 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT...BRINGING INCREASINGLY DRIER AIR OVER THE AREA INTO TOMORROW...WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
1 follow-up statement
000 WWUS82 KMLB 271843 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EDT MON OCT 27 2008 ...EARLY SEASON COLD FRONT WILL BRING LOW RELATIVE HUMIDITY VALUES TO CENTRAL FLORIDA BEGINNING THIS AFTERNOON THROUGH MID WEEK... FLZ041-044>046-144-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.A.0035.081029T1600Z-081029T2100Z/ /O.CON.KMLB.FW.W.0037.000000T0000Z-081027T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY DRY COLD FRONT WILL BRING A DRIER AND COOLER AIRMASS TO EAST CENTRAL FLORIDA ON TUESDAY. THE DRY AIR WILL LINGER INTO WEDNESDAY. NORTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ053-141-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.A.0035.081029T1600Z-081029T2100Z/ OSCEOLA-COASTAL VOLUSIA- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT AND WILL BRING INCREASINGLY DRIER AIR TOMORROW...WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ047-054-058-059-147-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- NORTHERN BREVARD- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT... BRINGING INCREASINGLY DRIER AIR OVER THE AREA INTO TOMORROW... WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ064-282300- /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ MARTIN- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT... BRINGING INCREASINGLY DRIER AIR OVER THE AREA INTO TOMORROW... WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Oct 27, 4:15 AM EDT, 25 minutes earlier.
Area forecast discussion, Oct 27, 4:15 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EDT MON OCT 27 2008
...NEAR RECORD COLD TEMPS TONIGHT THEN RECORD LOWS FORECAST WED MORNING...
.DISCUSSION...TODAY/TONIGHT...UPPER LEVEL TROUGH WILL DIG ITS WAY
DOWN OVER THE SOUTHEAST UNITED STATES TODAY AS A REINFORCING COLD
FRONT PUSHES SOUTH INTO NORTHERN FLORIDA BY THE AFTERNOON HOURS.
SUNNY TO MOSTLY SUNNY SKIES WILL CONTINUE OVER THE AREA TODAY WITH
DRY AIRMASS OVER THE AREA. TEMPS WILL BE SLIGHTLY BELOW NORMAL...
REACHING THE UPPER 70S OVER MOST OF THE AREA. AS FRONT PUSHES
SOUTH OVER THE AREA THIS EVENING...WINDS WILL RESPOND BY
INCREASING OUT OF THE NORTHWEST AND STAYING PRETTY STEADY AROUND
10 TO 15 MPH OVERNIGHT. COLD AIR ADVECTION BEHIND THE FRONT WILL
BE QUITE STRONG WITH LOWS REACHING NEAR RECORD LEVELS TONIGHT
AROUND THE MID TO UPPER 40S.
TUE-WED...AXIS OF HIGH AMPLITUDE UPPER TROUGH SWINGS OFFSHORE EARLY TUE
WITH STRONG COLD AIR ADVECTION ON DEEP NW FLOW LIMITING TEMP RISE
TO THE MID-UPPER 60S. TEMPS WILL FALL STEADILY AFTER SUNSET TUE IN
VERY DRY AIRMASS...REACHING 40-45 DEGREES MOST AREAS BY SUNRISE
WED...SOME 20 DEGREES BELOW NORMAL. FEW AREAS ACROSS NW INTERIOR
AND BETWEEN BLUE CYPRESS LAKE AND LAKE OKEECHOBEE MAY REACH UPPER
30S. WEAK UPPER SHORTWAVE EMBEDDED WITHIN CYCLONIC FLOW WILL CROSS THE
REGION LATE WEDNESDAY WITH MINIMAL CONSEQUENCE. EXPECT LIGHT WINDS
TO BACK SLIGHTLY ALLOWING MAX TEMPS WED AFTERNOON TO MODERATE 3-5
DEGREES FROM TUE MAXS...BUT STILL QUITE COOL.
THU-SUN...UPPER TROUGH MOVES OFFSHORE THU/FRI BEFORE DEVELOPMENT
OF ANOTHER WEAKER TROUGH ALONG THE APPALACHIANS OVER THE WEEKEND.
SURFACE WINDS WILL VEER ONSHORE THU AS HIGH PRESSURE ELONGATES
FROM MID MISSISSIPPI VALLEY TOWARD THE MID ATLANTIC COAST. AIR
MASS WILL INITIALLY BE VERY DRY BUT GRADUAL MOISTENING DUE TO LONG
MARINE FETCH WILL GENERATE ISOLATED MARINE SHOWERS THURSDAY NIGHT-
FRIDAY. TIGHTENING PRESSURE GRADIENT OVER THE WEEKEND WILL
INCREASE MOISTURE CONVERGENCE OVER THE ATLANTIC AND COASTAL
PLAIN. WARMER TEMPS...ALONG WITH INCREASED CLOUD COVER AND
ISOLATED SHOWERS WILL DEVELOP AND SPREAD WELL INLAND. TEMPS NEAR
OR SLIGHTLY BELOW NORMAL FOR THE WEEKEND.
&&
.AVIATION...VFR CONDITIONS EXPECTED NEXT 24 HOURS.
&&
.MARINE...SECONDARY COLD FRONT WILL REACH CENTRAL FLORIDA BY THE
LATE AFTERNOON HOURS WITH WINDS AND WAVES INCREASING AS IT PUSHES
SOUTH OVER THE AREA TONIGHT. HAVE MOVED STARTING TIME OF SCA UP TO
6PM THIS EVENING AND HAVE INCLUDED NEARSHORE WATERS FROM SEBASTIAN
INLET NORTHWARD AND THEN EXPANDING TO SOUTHERN MARINE ZONES LATER
TONIGHT. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KTS NEARSHORE UP
TO 20-25 KTS OFFSHORE. OCCASIONAL GUSTS TO GALE FORCE CAN ALSO BE
EXPECTED OFFSHORE TONIGHT. SEAS WILL BE SLIGHTLY SLOWER TO RESPOND
BUT WILL BUILD UP TO 5-7FT NEARSHORE AND 8-9FT OFFSHORE.
TUE-WED...STRONG NW WINDS EARLY TUE WILL GRADUALLY LESSEN DURING
THE DAY BUT SEAS WILL BE MUCH SLOWER TO SUBSIDE...ESPECIALLY
OFFSHORE. WINDS WILL VEER TO NORTH WED NIGHT THEN BECOME NE THU
WITH A CONTINUED SLOW/GRADUAL IMPROVEMENT OF SEA CONDITIONS.
THU-FRI...A STRONG NE SURGE EXPECTED THURSDAY AFTERNOON INTO FRI
WITH RETURN TO SCEC/SCA WIND/SEAS...MAINLY OFFSHORE. INCREASED
ONSHORE FLOW AND MOISTURE WILL ALSO INITIATE ISOLATED MARINE SHOWERS.
&&
.FIRE WEATHER...DRIER AIR WILL CONTINUE TO RESIDE OVER THE AREA
TODAY. RH VALUES LOOK TO FALL BELOW CRITICAL LEVELS OVER THE
NORTHERN INTERIOR THIS AFTERNOON. DURATION EXPECTED TO BE LONG
ENOUGH TO WARRANT ISSUANCE OF A RED FLAG WARNING FOR LAKE...INLAND
VOLUSIA...SEMINOLE...AND ORANGE COUNTIES.
TUE-WED...VERY DRY AIRMASS TUE LIKELY TO DROP RH WELL BELOW 35
PERCENT FOR A LONG DURATION ACROSS MUCH OF ECFL WITH EXCEPTION OF
FAR SE COASTAL STRIP. NW FLOW WILL ALSO REACH NEAR 15 MPH. HAVE
ISSUED FIRE WX WATCH...WHICH WILL LIKELY BE UPGRADED TO RED FLAG
WARNING LATER TODAY. DRY AIR WILL REMAIN ACROSS AT LEAST
NORTH/INTERIOR LOCATIONS WED WITH POSSIBLE EVENTUAL NEED FOR
ANOTHER FIRE WX WATCH. RETURN OF ONSHORE FLOW THU/FRI WILL KEEP RH
ELEVATED LATE IN THE WEEK.
&&
.CLIMATE...RECORD LOWS FOR TUE AND WED:
28TH 29TH
DAB 43 IN 1957 43 IN 1938
MCO 43 IN 1957 47 IN 1952
MLB 49 IN 1957 51 IN 1952
VRB 48 IN 1957 48 IN 1943
.PRELIMINARY POINT TEMPS/POPS...
DAB 78 44 65 42 / 0 10 0 0
MCO 76 49 66 43 / 0 10 0 0
MLB 79 48 68 43 / 0 10 0 0
VRB 80 49 68 45 / 0 10 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-
SOUTHERN LAKE.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM EDT
WEDNESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO SEBASTIAN
INLET OUT 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM EDT
WEDNESDAY FOR COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....SPRATTHazardous weather outlook, Oct 26, 5:12 AM EDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 512 AM EDT SUN OCT 26 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 512 AM EDT SUN OCT 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... LINGERING LONG PERIOD OCEAN SWELLS WILL CONTINUE AN ELEVATED RISK FOR RIP CURRENTS ALONG AREA BEACHES TODAY. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... LINGERING SEAS UP TO 7 FT WILL EXIST OVER THE OFFSHORE WATERS EARLY THIS MORNING. SEAS WILL THEN DECREASE TO AROUND 4 TO 6 FEET OFFSHORE FOR THE REMAINDER OF THE DAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR THE OFFSHORE WATERS. ...FIRE WEATHER IMPACT... DRIER AIR WILL FILTER IN BEHIND EXITING COLD FRONT TO THE SOUTH TODAY WHICH WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL INTO THE LOW TO MID 30S OVER THE NORTHERN INTERIOR THIS AFTERNOON FOR A FEW HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. INCREASING DRIER AIR OVER THE AREA THROUGH MID WEEK WILL ELEVATE FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS. A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR NORTHERN SECTIONS OF EAST CENTRAL FLORIDA. A REINFORCING COLD FRONT WILL MOVE SOUTH OVER THE AREA MONDAY NIGHT WITH WINDS AND SEAS INCREASING TO HAZARDOUS LEVELS MAINLY OFFSHORE OVER THE COASTAL WATERS THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:40 AM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Oct 27, 2:43 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 38 hr |
| Oct 27, 2:43 PM EDT | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Oct 27, 2:50 PM EDT | Small Craft Advisory for Hazardous Seas | MLB | 49 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.